# SDR UPS03840026

- Difficulty date: January 9, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 65,356 hours, 26,471 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: 3704841501
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  RT WING STRINGER END FITTING IS CRACKED I/B OF XRS 74 AT STRINGER 51.  REMOVED AND REPLACED FITTING IAW DWG 3704841, AND SRM 51-1-20D.
